# SDR UALA2012092405406

- Difficulty date: September 24, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 47,029 hours, 19,196 cycles
- Engine: Iae V2527A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Drain Line
- Condition: Broken
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACOC DRAIN LINE BROKEN OFF AT DRAIN MAST.  REPLACED NR 2 ENGINE DRAIN MAST ASSY.
